MAUDE Adverse Event Report: PFM MEDICAL MEPRO GMBH NIT-OCCLUD PDA; PDA OCCLUDER

PFM MEDICAL MEPRO GMBH NIT-OCCLUD PDA; PDA OCCLUDER
Model Number 145116
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was provided and was used to conduct an investigation.The device history record (dhr) has been reviewed and showed no deviations.The coil, item 145116, was still mounted on the carrier and with the proximal part still in the transportation sheath.The catheter was contaminated with blood and no longer usable.If the catheter has not been flushed enough during implantation, a graft may form which then makes the reason for the complaint plausible.To reconstruct the reason for the complaint, a new implantation catheter was used.The coil could be easily pushed through the catheter, configured, and withdrawn without problems.No further similar complaints were reported to mepro in the past.Based on previous experience, insufficient rinsing cannot be ruled out.The complaint is not justified.
 
Event or Problem Description
The coil went out of the transportation sheath.Doctor's report: "after introducing the coil, we tried to reposition it.At the first trial of reposition the loops stucked on the catheter and refused to go back inside the catheter or refigured again at all.After flushing the system several times, we tried to pull it harder to let it move, then it's went out of the transportation sheath." could result in embolism of the device is occurred again required intervention to remove the device.

Brand Name
NIT-OCCLUD PDA
Common Device Name
PDA OCCLUDER
Manufacturer (Section D)
PFM MEDICAL MEPRO GMBH
am söterberg 4
nonnweiler-otzenhausen, saarland 66620
GM  66620
MDR Report Key8316341
Report Number3005704822-2018-00001
Device Sequence Number2284197
Product Code MAE
UDI-Device Identifier04042301160034
UDI-Public04042301160034
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
P120009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number145116
Device Catalogue Number145116
Device Lot Number1021317
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;